# SDR 95ZZZM672

- Difficulty date: November 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N64322
- Make and model: Boeing 727231
- Aircraft serial: 20055
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lock Switch
- Part number: H1010153
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

STL - AFTER TAKEOFF WHEN LANDING GEAR WAS RETRACTED, THE RED NOSE LANDING GEAR LIGHT DID NOT ILLUMINATE.  FOUND NOSE LANDING GEAR LOCK SWITCH, MFG P/N H10-1015-3, MALFUNCTIONING.  REPLACED NOSE LANDING GEAR LOCK SWITCH AND NOSE LANDING GEAR INDICATION SYSTEM OPERATION CHECKED NORMAL.
